Follow Us

  • No upcoming events


Oregon-Washington Combined Meeting

June 9-11, 2022 - Sunriver Resort


REGISTER: Click HERE

AGENDA

For titles, presenters and the order of abstract presentations, download the order sheet. It shows which are LIVE and which are RECORDED:  OR_WA_ACS_abstracts_summary_order_rev_5-27-22.pdf

Thursday, June 9

3:00 - 5:00 pm - Oregon ACS council meeting, Fireside Room
3:00 - 5:00 pm - Washington ACS council meeting, Heritage 1
5:00 - 6:00 pm - Committee on Trauma meeting, Fireside Room
5:30 - 8:00 pm - Welcome barbecue, Mt. Bachelor Lawn  (Next to the Great Hall building, Barbecue buffet with bar service)

3:00 - 9:00 pm - Exhibitor set up, Homestead 2&3
3:00 - 9:00 pm - Audio Visual Set up,
Homestead 1

Friday, June 10

7:00-7:50 am - Breakfast , Homestead Gallery (breakfast buffet and coffee service)
7:00 - 7:50 - Exhibits, Homestead 2&3
7:50 am - 8:00 am - Welcome - Dr. Mary Condron, Homestead 1
8:00 - 9:45 am - Session 1 Abstract presentations - Gastro Tract/ Cardiovascular / Thoracic (8 papers) Moderators: Dr. Allison Porter, Dr. Monte Stewart. CME 1.75 hrs, Homestead 1
9:45 - 10:00 am - Break exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
10:00 - 11:45 am - Session 2 Abstract presentations - Trauma/Acute Care / Surgical Oncology (8 papers) Moderators Dr. Mary Condron, Dr.  Judy Chen. CME 1.75 hrs, Homestead 1
11:45 - 12:00 pm - Break, exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
12:00 - 1:00 pm - Lunch, Homestead Gallery (Buffet and dessert)
12:00 - 1:00 pm - Oregon 
ACS Chapter Meeting, Heritage 2 (across the lawn in Great Hall Building)
12:00 - 1:00 pm - Washington ACS Chapter Meeting, Heritage 1 (across the lawn in Great Hall Building)
1:00 - 2:30 pm - Sunil K. Geevarghese, MD, MSCI, FACS, Vanderbilt University:  Moral Injury and Resiliency Strategies for Surgeons. CME 1.5 hrs, Homestead 1
2:30 - 3:00 pm - Break, exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
3:00 - 4:30 pm - Resident Jeopardy! (OHSU, UW, Virginia Mason) Jeopardy! Host: Dr. Mary Condron,  Homestead 1 (bucket of beer on ice available at 2:45, stick around for the fun!)

6:00 - 8:00 pm - President's Reception, The Great Hall (Bar service, appetizers and finger foods)

Saturday, June 11

7:00 - 8:30 am - Breakfast, Landmark Gallery, Landmark 1 Great Hall Building (Breakfast buffet and coffee service)
7:15 - 8:15 am - Dr. Phillip Shadduck: Entering a New World of Postoperative Pain Management. Non-CME Session,
Landmark 2 (not available on virtual access) Download the flyer: Pain_Management_Breakfast_Speaker_6-11-22_info_sheet.pdf
8:00 - 9:45 am - Sesson 3 Abstract presentations - Trauma / Acute Care / Other (8 papers) Moderators, Dr. Mary Condron and Sunil K. Geevarghese, MD, MSCI, FACS, CME 1.75 hrs, Homestead 1
9:45 am - 10:00 - Break, exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
10:00 - 11:45 am - Cancer Symposium CME 1.75 hrs, Homestead 1
Esophageal Cancer: Drs Stephanie Wood & Alia Qureshi 
Rectal cancer: Dr. Dan Herzig and Dr. Jenna Kahn
Breast cancer: Dr. Jennifer Tonneson and Dr. Kiri Cook
Moderator: Dr. Liana Tsikitis

11:45 - 12:00 pm - Break, exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
12:00 - 1:00 pm - Lunch buffet, Homestead Gallery
12:00 - 1:00 - Lunch,
Homestead 1, 2&3
1:00 - 1:15 pm - Break, exhibits, Homestead 2&3 - Click HERE for our Virtual Booths
1:15 - 2:15 pm - NOTE: UPDATE: Sarah Peterson was not able to attend the meeting, last second cancellation. So we will hear from Andy Sabatier. He is a Physical Therapist and former professional athlete. He will present on functional breathing strategies for pre and post-op patients recovering from rib fractures. CME 1.00 hr, Homestead 1
2:15 - 2:20 pm - wrap up, Homestead 1
2:20 - 2:30 pm - Final break, Homestead 2&3 - Click HERE for our Virtual Booths
2:30 - 3:00 pm -
Exhibit take down, AV take down, Homestead 1, 2&3
2:30 - 6:00 pm - Free time: Golf, riding bikes, swimming, horseback riding, etc., Sunriver Resort
6:00 - 9:00 pm - Kid's Dinner, Homestead 2&3 ("Kid friendly" dinner items)
6:00 - 9:00 pm - Reception, Awards Banquet,
Homestead 1 (Buffet, bar service)

Note:  The kid's dinner will feature a movie and "kid friendly" food.  Please let us know if you will have kids participating. 

About US

The Oregon Chapter of the American College of Surgeons welcomes you to this web site. This information is intended for the benefit of our chapter members, the Fellows, Associate Fellows, and Candidates of the A.C.S. in the state of Oregon.  Learn more about the American College of Surgeons through the main website, Click HERE. 

Join US

Fellows of the American College of Surgeons who live in Oregon are invited to join the Oregon Chapter. By joining you show support for our council's activities, our scientific meetings and our social gatherings.  Our dues are reasonable and your support helps surgeons in Oregon at all levels of their career.

Find us

Oregon ACS has a Facebook page. Like our page and follow our activities! Click on the icon below.

Powered by Wild Apricot Membership Software